Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Ulcerative colitis under control with mezacol, have mucus in occult blood, history of complication with Azeron, advised secnil forte. Safe?

My son is having ulcerative colittis since last two years. It is in control with mezacol 4.8g. However, when Azeron was tried in last Dec., his total blood count had dropped severely which has now restored after 6 months. Since last week, he is again having the problem of mucus with occult blood. He is advised to take secnil forte. How far it is safe ? Pl. advise.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

ulcerative colitis is not an easy disease to treat. since your child had drop in blood count to azoran it is not advisable. secnil forte is secnisazole which is an antibiotics. it must be used for a short while but it is safe. since he has an active disease right now and not controlled witn mesacol alone, there are other treatment options avilable. you need to discuss these options with your treated doctor. sometime mesacol enema along with oral mesacol helps.

hope this helps

dr. om
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor